# SDR BA08008

- Difficulty date: February 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Attach Fitting
- Part number: A5398117400200
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CWF - MAINTENANCE FOUND THE FORWARD HEATER, FIN 15DH, FOR THE L3 DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE 15DH FORWARD HEATER GIRT BAR ATTACH FITTING PER MM 30-46-00.  OPERATIONAL CHECK GOOD.
